Skip to main content
Log in

Graded radicals of graded rings

  • Published:
Acta Mathematica Hungarica Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. M. Beattie, A generalization of the smash product of a graded ring,J. Pure and Appl. Alg.,52 (1988), 219–226.

    Article  Google Scholar 

  2. G. Bergman, On Jacobson radicals of graded rings, preprint.

  3. M. Cohen and S. Montgomery, Group-graded rings, smash products and group actions,T.A.M.S.,282 (1984), 237–258.

    Google Scholar 

  4. N. J. Divinsky,Rings and Radicals, University of Toronto Press, 1965.

  5. B. Gardner and P. Stewart, Reflected radical classes,Acta Math. Acad. Sci. Hung.,28 (1976), 293–298.

    Article  Google Scholar 

  6. K. R. Goodearl,Von Neumann Regular Rings, Pitman (London, 1979).

    Google Scholar 

  7. C. Năstăsescu and F. Van Oystaeyen,Graded Ring Theory, Math. Library Vol. 28, North Holland (Amsterdam, 1982).

    Google Scholar 

  8. C. Năstăsescu and F. Van Oystaeyen, The strongly prime radical of graded rings,Bull. Soc. Math. Belgique, Ser. B36 (1984), 243–251.

    Google Scholar 

  9. M. Parmenter, D. Passman and P. Stewart, The strongly prime radical of crossed products,Comm. in Algebra,12 (1984), 1099–1113.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Beattie, M., Stewart, P. Graded radicals of graded rings. Acta Math Hung 58, 261–272 (1991). https://doi.org/10.1007/BF01903956

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01903956

Navigation